# SDR CALA9800015

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Pwr Panel
- Part number: 693731789
- Condition: Inoperative
- Location: Cockpit
- Part time: 9,902 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LOOSING BOTH ENGINE DRIVEN HYDRAULIC PUMPS WHILE EN ROUTE.  THE NR 1 AND NR 2 HYDRAULIC PUMP LOW PRESSURE LIGHTS ILLUMINATED.  WHILE TRYING TO ISOLATE PROBLEM THE SYSTEM CAME BACK ON LINE.  THE AIRCRAFT WAS DIVERTED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  BOTH HYDRAULIC PUMPS WERE INSPECTED AND FOUND GOOD.  THE HYDRAULIC POWER CONTROL PANEL WAS REMOVED AND REPLACED IAW MM 29-11.  IN ADDITION, THE BUS PROTECTION PANEL WAS REPLACED AS A PRECAUTIONARY MEASURE, OPERATIONAL CHECKS WERE GOOD.
